Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 50, Pages 3203-3216
http://dx.doi.org/10.1155/S0161171203112318

Nonlinear unsteady flow problems by multidimensional singular integral representation analysis

Interpaper Research Organization, 56 Anagnostopoulou Street, Athens GR-106 72, Greece

Received 10 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. G. Ladopoulos, “Nonlinear unsteady flow problems by multidimensional singular integral representation analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 50, pp. 3203-3216, 2003. https://doi.org/10.1155/S0161171203112318.